MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723740
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: mni.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective, and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the implants from a previous posterior lumbar interbody fusion (plif) surgery performed on (b)(6) 2020 were removed on (b)(6) 2020 due to subsidence of the cage and loosening of the screws.L4-plevis revision procedure was completed on on (b)(6) 2020.No further information provided.This report is for one (1) 5.5 exp verse fen scr 7.0x40.This is report 3 of 10 for complaint (b)(4).Additional devices are reported under related complaint (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X40
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10805092
Report Number1526439-2020-02118
Device Sequence Number3204637
Product Code PML
UDI-Device Identifier10705034402925
UDI-Public(01)10705034402925
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723740
Device Catalogue Number199723740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2020
Initial Report FDA Received Date11/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;